# SDR A6WA201304014873

- Difficulty date: March 20, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Chafed
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHAFE DAMAGE LEFT I/B FLAP ON I/B END OF FLAP L/E AND SURROUNDING RIVER HEADS.  REMOVED AND REPLACED DAMAGED RIB & FASTENERS IAW CRJ 200 SRM 51-42-06.
